# SDR ASOA201200723

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BULKHEAD IS CORRODED AT FLOOR SUPPORT INBD SIDE.  REMOVE CORROSION FOR FURTHER EVALUATION IAW SRM 51-21-06-001-001. FOR REPAIR TO RT SIDE 200 BULKHEAD WEB.
